# SDR CA021216002

- Difficulty date: December 10, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,155 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009325
- Condition: Cracked
- Location: Nr 2 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYDRAULIC SYSTEM FOUND DEPLETED. RT NACELLE TOTALLY SOAKED WITH FLUID. MAINPRESSURE LINE IN RT NACELLE FROM EDP INTO PRESSURE MANIFOLD FOUND TO HAVE A CRACKED FLARE. LINE REPLACED
